# SDR SWIA200921344

- Difficulty date: March 22, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 23,854 hours, 33,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5761 - EXIT ROW 6A EMERGENCY LIGHT BROKEN.  REPLACED EXIT LIGHT ASSEMBLY.
